# SDR SIMA20210126002

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 39,509 hours, 33,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT MISSING.  C/A: FLIGHT CREW PLACARDED FA FLASHLIGHT MEL B AUTH 010390, C REF 25-53 MOC 628765.
